# SDR ASAA2024062850659

- Difficulty date: June 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 33,938 hours, 10,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 AND RH AFT CABIN EMERGENCY LIGHTS NEEDS FULL CHARGE AND OPS CHECK AFTER 90 MINUTES. GROUNDED - YES. PERFORMED OPS CHECK OF THE R1 DOOR EMERGENCY LIGHTS AND THE AFT CABIN EMER. LIGHTS PER AMM 33-51-00. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
